# SDR ASAA2015073012658

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTSIDE FWD EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED GOOD IAW AMM 33-51-04-960-801.
